Skip to content

Research at St Andrews

The Q-D algorithm for transforming series expansions into a corresponding continued fractions: An extension to cope with zero coefficients

Research output: Contribution to journalArticle

Author(s)

EXL De Andrade, John Henry McCabe, A Sri Ranga

School/Research organisations

Abstract

An algorithm for deriving a continued fraction that corresponds to two series expansions simultaneously, when there are zero coefficients in one or both series, is given. It is based on using the Q-D algorithm to derive the corresponding fraction for two related series, and then transforming it into the required continued fraction. Two examples are given. (C) 2003 Elsevier B.V. All rights reserved.

Close

Details

Original languageEnglish
Pages (from-to)487-497
Number of pages11
JournalJournal of Computational and Applied Mathematics
Volume156
Issue number2
DOIs
Publication statusPublished - 15 Jul 2003

    Research areas

  • continued fractions, Pade approximants

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Para-orthogonal polynomials from constant Verblunsky coefficients

    Costa, M. S., Lamblém, R. L., McCabe, J. H. & Sri Ranga, A., 15 Jun 2015, In : Journal of Mathematical Analysis and Applications. 426, 2, p. 1040-1060

    Research output: Contribution to journalArticle

  2. A Characterization of L-orthogonal Polynomials from Three Term Recurrence Relations

    Bracciali, C. F., Lamblem, R. L., McCabe, J. H. & Sri Ranga, A., Jan 2011, In : Acta Applicandae Mathematicae. 113, 1, p. 116 16 p.

    Research output: Contribution to journalArticle

  3. On the two point Padé table for a distribution

    De Andrade, EXL. & McCabe, J. H., Jul 2003, In : Rocky Mountain Journal of Mathematics. 33, 2, p. 545-566 22 p.

    Research output: Contribution to journalArticle

Related by journal

  1. q-Bernstein polynomials and Bézier curves

    Oruç, H. & Phillips, G. M., 1 Feb 2003, In : Journal of Computational and Applied Mathematics. 151, p. 1-12 12 p.

    Research output: Contribution to journalArticle

  2. The analysis of initial-boundary-value problems using Hermite interpolation

    Grundy, R. E., 1 May 2003, In : Journal of Computational and Applied Mathematics. 154, 1, p. 63-95 33 p.

    Research output: Contribution to journalArticle

  3. Interval mathematics, algebraic equations and optimization

    Wolfe, M. A., 1 Dec 2000, In : Journal of Computational and Applied Mathematics. 124, p. 263-280 18 p.

    Research output: Contribution to journalArticle

  4. On a symmetry in strong distributions.

    McCabe, J. H., Bracciali, CF. & Sri Ranga, A., 31 May 1999, In : Journal of Computational and Applied Mathematics. 105, p. 187-198 12 p.

    Research output: Contribution to journalArticle

ID: 230561

Top